# SDR ASAA1159663

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 17,358 hours, 5,463 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK HNL GOT FMC DISAGREE LIGHT.  FOLLOWED QRH PROCEDURE EVERYTHING NORMAL CONTINUED FLIGHT NORMALLY.
